# SDR SIMA20170124001

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,686 hours, 22,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 61R317723
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STEP SKIN ATTACH ANGLE CRACKED BY PULLEY BRACKET. REPAIRED PAX AFT DRAG ANGLE IAW SRM 52-11-04.
